Just an update. The Doctor thinks my 'show' maybe something to do with the Tamoxifen as I am having period type symptoms. As it has not developed into more than this I am seeing him in a week and he will examine me. He may then send me for some dort of Oscopy ( can't remember the name), where they look into your Uterus and maybe do a biopsy ( sounds gross). He is also sending me for x ray on my hips as I told him I get pains most nights and can only sleep on my back.
Anyway he got the full list today, but he is a lovely Doctor and very thorough so I feel better for seeing him.
Has a blood test appointment after that as my last test showed High cholesterol and low pottassium. The blood test was a fasting one so only water for the last 12 hours. Tell you what girls, even the cat food looked good this morning (lol).
Enough of my problems, how you girls doing?
Someone I was in hospital wtih had WLE, rads then tamoxifen. She wa 63 and was not too happy to find out that she started bleeding. As she put it- that was over years ago.
Not had personal experience but hope goes ok at docs
Thanks girls, it's amazing how just reading replies on this site are suddenly comforting. Have made appointment to see my Doctor tomorrow.
It could well be the tamoxifen. I had a similar problem earlier this year there is a slight thickening of my womb but had a minor procedure in which the surgeon did nothing, Best advice is go to your GP they will run a test.
61 years old. Came offf HRT 18 months ago and was dx June 2007. Lumpectomy and rads completed November last year.
Got up this morning and noticed slighty coloured discharge and felt a bit like a period coming on. Tonight I have brownish discharge on my pants. Am so scared. I will of course go see the doc asap, but is it a bad sign? Has anyone else had this.